Oscillation and asymptotic behaviour of neutral equations with distributed delay
Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996), p. 253-261
@article{RSMUP_1996__95__253_0,
     author = {Bainov, Drumi Dimitrov and Petrov, V.},
     title = {Oscillation and asymptotic behaviour of neutral equations with distributed delay},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {95},
     year = {1996},
     pages = {253-261},
     zbl = {0862.34050},
     mrnumber = {1405366},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1996__95__253_0}
}
Bainov, D.; Petrov, V. Oscillation and asymptotic behaviour of neutral equations with distributed delay. Rendiconti del Seminario Matematico della Università di Padova, Volume 95 (1996) pp. 253-261. http://www.numdam.org/item/RSMUP_1996__95__253_0/

[1] Q. Chuanxi - M. Kulenovic - G. Ladas, Oscillations of neutral equations with variable coefficients, Radovi Matematicki, 5 (1989), pp. 321-331. | MR 1050900 | Zbl 0692.34068

[2] M. Grammatikopoulos - G. Ladas - Y. Sficas, Oscillation and asymptotic behaviour of neutral equations with variable coefficients, Radovi Matematicki, 2 (1986), pp. 279-303. | MR 873703 | Zbl 0617.34067

[3] E. Grove - G. LADAS - A. MEIMARIDOU, A necessary and sufficient condition for the oscillation of neutral equations, J. Math. Anal. Appl., 126 (1987), pp. 341-354. | MR 900752 | Zbl 0649.34069

[4] J. Hale, Forward and backward continuation for neutral functional differential equations, J. Diff. Equations, 9 (1971), pp. 168-181. | MR 271499 | Zbl 0213.36901

[5] R. Koplatadze - T. Chanturija, On the oscillatory and monotone solutions of the first order differential equations with deviating arguments, Differentcial'nye Uravnenija, 18 (1982), 1463-1465. | MR 671174 | Zbl 0496.34044

[6] M. Kulenovic - G. Ladas - A. Meimaridou, Necessary and sufficient conditions for oscillation of neutral differential equations, J. Austral. Math. Soc., Ser. B, 28 (1987), pp. 362-375. | MR 868764 | Zbl 0616.34064

[7] G. Ladas - Y. SFICAS, Oscillations of neutral delay differential equations, Canadian Math. Bull., 29 (1986), pp. 438-445. | MR 860851 | Zbl 0566.34054

[8] V. Petrov, On a problem stated by Gyori and Ladas, Mathematica Balkanica, vol. 9 (to appear). | MR 1606539 | Zbl 1058.34513

[9] J. Ruan, Oscillations of neutral differential difference equations with several retarded arguments, Sciential Sinica (A), 10 (1986), pp. 1132-1144. | MR 877289 | Zbl 0623.34065

[10] Sv. Stanek, Oscillation behaviour of solutions of neutral delay differential equations, Casopis pro Pestovany Matematiky, 115 (1990), pp. 92-99. | MR 1044019 | Zbl 0697.34061